# SDR AALA20100518TPA01

- Difficulty date: May 17, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 26,436 hours, 11,121 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 10DEF ESCAPE PATH LIGHTING INOPERATIVE.  RE-SECURED CONNECTOR FOR SEAT 10DEF ESCAPE PATH LIGHTING.  OPS CHECKED NORMAL.
